MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC

B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC
Catalog Number 4540018-02
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: reason of complaint: the 5fu pump was prepared and checked by one our pharmacists and was then placed in the medication room for the nurse to pick up.At approximately 1230pm, our rn came to the pharmacy and said that her 5fu ball was leaking.Upon examination, the ball was leaking through a hole in the outer membrane with approximately 80-90% of the 5fu ball having emptied already.The product never reached the patient and it was redispensed.Patient injury no.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Device history record (dhr):- reviewed the dhr for batch 25a20ge561, there is no abnormality and no such defect detected at in process and at final control inspection.No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
EASYPUMP
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key24332978
Report Number9610825-2026-00042
Device Sequence Number17362595
Product Code MEB
UDI-Device Identifier04046964448638
UDI-Public(01)04046964448638(11)250120(17)300101(10)25A20GE561
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4540018-02
Device Lot Number25A20GE561
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown